# SDR CALA0800918

- Difficulty date: September 23, 2008
- Submitted: September 24, 2008
- Operation: Air carrier
- Aircraft: N76355
- Make and model: Boeing 7373T0
- Aircraft serial: 23593
- Aircraft time: 60,149 hours, 30,998 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 65C33419
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PARTITION SUPPORT CRACKED AFT OF STA 1016.  REMOVED AND REPLACED PARTITION SUPPORT PER 737-300 SRM 51-10-02.
